American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Feng Dai and Yuan Xu. Boundedness of projection operators and Cesàro means in weighted $L^p$ space on the unit sphere. Trans. Amer. Math. Soc. 361 (2009) 3189-3221. MR 2485423.
Abstract, references, and article information   
View Article: PDF

[3] H. Aimar, L. Forzani and R. Scotto. On Riesz transforms and maximal functions in the context of Gaussian Harmonic Analysis. Trans. Amer. Math. Soc. 359 (2007) 2137-2154. MR 2276615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Óscar Ciaurri and Krzysztof Stempak. Transplantation and multiplier theorems for Fourier-Bessel expansions. Trans. Amer. Math. Soc. 358 (2006) 4441-4465. MR 2231384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Benjamin Muckenhoupt and David W. Webb. Two-weight norm inequalities for the Cesàro means of Hermite expansions. Trans. Amer. Math. Soc. 354 (2002) 4525-4537. MR 1926887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Benjamin Muckenhoupt and David W. Webb. Two-weight norm inequalities for Cesàro means of Laguerre expansions. Trans. Amer. Math. Soc. 353 (2001) 1119-1149. MR 1804415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christoph Thiele. The quartile operator and pointwise convergence of Walsh series. Trans. Amer. Math. Soc. 352 (2000) 5745-5766. MR 1695038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chang-Pao Chen and Ching-Tang Wu. Double Walsh series with coefficients of bounded variation of higher order. Trans. Amer. Math. Soc. 350 (1998) 395-417. MR 1407697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wo-Sang Young. Weighted norm inequalities for Vilenkin-Fourier series . Trans. Amer. Math. Soc. 340 (1993) 273-291. MR 1124174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Móricz, F. Schipp and W. R. Wade. Ces\`aro summability of double Walsh-Fourier series . Trans. Amer. Math. Soc. 329 (1992) 131-140. MR 1030510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Krzysztof Stempak. Mean summability methods for Laguerre series . Trans. Amer. Math. Soc. 322 (1990) 671-690. MR 974528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephane G. Mallat. Multiresolution approximations and wavelet orthonormal bases of $L\sp 2({\bf R})$ . Trans. Amer. Math. Soc. 315 (1989) 69-87. MR 1008470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Thangavelu. Summability of Hermite expansions. II . Trans. Amer. Math. Soc. 314 (1989) 143-170. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Thangavelu. Summability of Hermite expansions. I . Trans. Amer. Math. Soc. 314 (1989) 119-142. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. R. Coifman and Margaret A. M. Murray. Uniform analyticity of orthogonal projections . Trans. Amer. Math. Soc. 312 (1989) 779-817. MR 951882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. N. Mhaskar and E. B. Saff. Errata to: ``Where does the $L\sp p$-norm of a weighted polynomial live?'' . Trans. Amer. Math. Soc. 308 (1988) 431. MR 929657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. N. Mhaskar and E. B. Saff. Where does the $L\sp p$-norm of a weighted polynomial live? . Trans. Amer. Math. Soc. 303 (1987) 109-124. MR 896010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. J. Grubb. Sets of uniqueness in compact, $0$-dimensional metric groups . Trans. Amer. Math. Soc. 301 (1987) 239-249. MR 879571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yūichi Kanjin. On algebras with convolution structures for Laguerre polynomials . Trans. Amer. Math. Soc. 295 (1986) 783-794. MR 833709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William R. Wade. Decay of Walsh series and dyadic differentiation . Trans. Amer. Math. Soc. 277 (1983) 413-420. MR 690060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Chanillo. On the weak behaviour of partial sums of Legendre series . Trans. Amer. Math. Soc. 268 (1981) 367-376. MR 632534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John A. Gosselin. On the Littlewood-Paley theory for mixed norm spaces . Trans. Amer. Math. Soc. 256 (1979) 113-124. MR 546910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William C. Connett and Alan L. Schwartz. The Littlewood-Paley theory for Jacobi expansions . Trans. Amer. Math. Soc. 251 (1979) 219-234. MR 531976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles N. Moore. On Gibbs's phenomenon for the developments in Bessel's functions . Trans. Amer. Math. Soc. 32 (1930) 409-416. MR 1501543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. E. Milne. On the degree of convergence of the Gram-Charlier series . Trans. Amer. Math. Soc. 31 (1929) 422-443. MR 1501491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. L. Walsh. A generalization of the Fourier cosine series . Trans. Amer. Math. Soc. 22 (1921) 230-239. MR 1501172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1